Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of OvralG?

For seven months I have been taking ovralG , as a cure for pcos . After stopping the intake of medicine 8th month I got my menstural cycle after that , months have passed and have not got my menstural cycle.. Please tell if it s an effect of the medicine or suggest me in regards..
Fri, 10 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hi,

Ovral-G is a combined hormonal medication commonly prescribed to prevent pregnancy, to regularize the menstrual and other conditions. Its common side effects include nausea, vomiting, headache, bloating, breast tenderness, swelling of the ankles / feet (fluid retention), or weight change may occur. It may also cause bleeding between periods, irregular or delayed periods. I advise you to consult your doctor for further evaluation and to rule out other causes of delayed period and for possible treatment to induce period.

Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Polycystic ovary syndrome


What are the side effects of OvralG?

Hi, Ovral-G is a combined hormonal medication commonly prescribed to prevent pregnancy, to regularize the menstrual and other conditions. Its common side effects include nausea, vomiting, headache, bloating, breast tenderness, swelling of the ankles / feet (fluid retention), or weight change may occur. It may also cause bleeding between periods, irregular or delayed periods. I advise you to consult your doctor for further evaluation and to rule out other causes of delayed period and for possible treatment to induce period. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Mohammed Taher Ali, General & Family Physician